Fenpaed® Ibuprofen Oral Liquid reduces fever and soothes away pain in infants and children from teething, toothache, dental procedures, headache, earache, muscular aches and pains, immunisation, sore throat, period pain and aches and pains associated with colds and flu.
Fenpaed® Oral Liquid is available in a strawberry flavour, and is colour free, sugar free and alcohol free.
For oral use. Shake the bottle well before use. Do not give to infants under 6 months. Do not give to children under 12 months except on the advice of a doctor.
Frequency of Dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours.
Age Average Body Weight (kgs) Dose (mL)
6-12 months 8-10 2-2.5
1-3 years 10-14 2.5-3.5
3-5 years 14-18 3.5-4.5
5-7 years 18-22 4.5-5.5
7-9 years 22-28 5.5-7.0
9-12 years 28-40 7-10
200 mg/5 mL Ibuprofen; each mL contains 40 mg of ibuprofen.
- Fenpaed® Double Strength Oral Suspension is for the relief of minor and temporary ailments, and should be used strictly as directed. Prolonged use without medical supervision could be harmful.
- Do not use Fenpaed® Double Strength if you have a stomach ulcer, impaired kidney function, heart failure, or if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.
- Unless a doctor has told you to, do not use Fenpaed® Double Strength if you have asthma.
- Do not use Fenpaed® Double Strength if trying to become pregnant or during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy.
- Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
- Unless advised by your doctor or pharmacist, do not use Fenpaed® Double Strength with products containing ibuprofen, aspirin, or other anti-inflammatory medicines or with medicines that you are taking regularly.
- Do not use for more than a few days at a time. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
- Discard 3 months after opening.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.